# SDR AC2A119194

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 24,091 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: NAS195842D
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW BOLTS HAVE A PIT IN THE SHANK OFF THE BOLT.
